# SDR AALA982215

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOS - FLT 16 - AFTER TAKEOFF A SMOKEY ODOR WAS DETECTED IN THE FORWARD CABIN WITH NO ABNORMAL INDICATIONS.  ODOR DISSIPATED AFTER SEVERAL MINUTES AND AIRCRAFT CONTINUED AND LANDED BOS WITHOUT FURTHER INCIDENT.  REPLACED BOTH AIR CYCLE MACHINE COALESCER BAGS.  ACCOMPLISHED PACK BURNOUT PROCEDURE WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
